# SDR SIMA20211217001

- Difficulty date: December 17, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 40,255 hours, 35,604 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E2 SHUTOFF AT FL240/ SPD 290KTS/ OIL QUANTITY WENT TO RED AT 3 QTS. FLT DECLRD EMERG. LANDED SAFELY-C/A-REMOVED AND REPLACED #2 ENGINE IAW ENGINE REMOVAL AND INSTALLATION EMB 145 WORK CARD 71-000-00 OPERATION AND LEAK CHECK ARE GOOD.
